Endometriosis UK
33,993 members30,424 posts

Cant take nomore!!! Should I go somewhere???

I dont know experiencingith myself... I started taking the pill qlaira which I started 2 months ago to help but if anything im at my worse!!!

im at day 16 of a pack and ive got a severe pulsating stab on the inside of my right hip, its like someone is pushing down and drilling through bone, its literally burnin... along with this ive had a migrane, feeling nausea, bad dizziness, loss of appetite, pain during intercourse and extreme tiredness!! Im sleeping on and off all day and im having a full night sleep, I just feel so drained, lifeless and generally very unwell...

Should i be experiencing ovualtion pain on a pill??

Is it worth me going anywhere 2 get checked out??

Do I carry on with the pill or stop it??

Any advice is appreciated or just 2 know im not alone x

1 Reply
oldestnewest

Just wondering how you are doing now and if you are still taking Qlaira? My daughter is having many of the same side effects as yourself at the time. Extreme exhaustion is huge.

Reply

You may also like...